# SDR AALA20000084

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 160 - DURNG FLIGHT AT CRUISE, ELECTRICAL BURNING SMELL IN CABIN.  DIVERTED AND LANDED DEN WITHOUT FURTHER INCIDENT.  REPLACED LEFT RECIRCULATING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
